Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A theorem about topological $ n$-cells


Author: M. K. Fort
Journal: Proc. Amer. Math. Soc. 5 (1954), 456-459
MSC: Primary 56.0X
MathSciNet review: 0062434
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Edwin E. Moise, Affine structures in 3-manifolds. II. Positional properties of 2-spheres, Ann. of Math. (2) 55 (1952), 172–176. MR 0045380

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0062434-9
Article copyright: © Copyright 1954 American Mathematical Society